Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have bumps on penis. Had sex earlier with it. Took hydro cortisone medicine. What is the cure?

my boyfriend and i had sex &his penis kept coming out bcause we tried a new position. he got these fleshy painless bumps on the head of his penis. we kept having sex aftr &it got worse. its been about a month and a half &its not healing. it doesnt look like herpes. they dont itch or burn but hes getting them on his balls now.....what could this be? /: hes tried using some hydro cortisone but i dont think its helping
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello, and thank you for posting on Healthcare Magic!

You have mentioned several things that are concerning. First of all, anytime you notice a strange rash, discharge, swelling or bump on your partner's genitals, you should not have sexual contact with him/her until a doctor has examined it. Anything of this nature should be assumed to be a sexually transmitted disease until proven otherwise.

Secondly, your boyfriend needs to be seen by a doctor immediately. Do not have sex with him until he does. A painless bump on the penis is most likely syphilis. This is a very contagious sexually transmitted disease that you are at high risk for catching from him. Even if this is not syphilis, I can tell you that this did not happen because his penis kept coming out during sex.

Lastly, please let your boyfriend know that under no circumstances should he put hydrocortisone cream on his penis. Steroid creams such as this can cause thinning of the skin, and use on the genitals is not recommended.

I hope I have given you some useful information, and wish you the best of health.

Sincerely,

Dr. Kinney
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor